# SDR HAL960079

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46703
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1661
- Part time: 72,741 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN BULGED AND CRACKED FROM CORROSION AT STATION 1661 BETWEEN LONGERON 43L AND 44L.  REMOVED CORROSION SRM 51-21-01.  INSTALLED DOUBLERS PER SRM 53-20-00 VOL 1.  (M)
